Recurrent acute pancreatitis probably secondary to lisinopril


KANBAY M. , Selcuk H., Yilmaz U., Boyacioglu S.

SOUTHERN MEDICAL JOURNAL, vol.99, no.12, pp.1388-1389, 2006 (Journal Indexed in SCI) identifier

  • Publication Type: Article / Article
  • Volume: 99 Issue: 12
  • Publication Date: 2006
  • Doi Number: 10.1097/01.smj.0000251413.20573.ad
  • Title of Journal : SOUTHERN MEDICAL JOURNAL
  • Page Numbers: pp.1388-1389

Abstract

Objectives: Few data exist about the incidence of drug-induced acute pancreatitis in the general population. Although angiotensin-converting enzymes are generally well tolerated, acute pancreatitis has been reported in a few subjects treated with captopril, enalapril, and lisinopril. However, to our knowledge, there is no published data regarding recurrent pancreatitis secondary to lisinopril. Herein, we report the case of a 54-year-old man who developed recurrent acute pancreatitis after starting lisinopril.